# SDR ABXA9900657

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 49258842N
- Condition: Cracked
- Location: Rt Mlg Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT MAIN LANDING GEAR INBOARD DOOR HINGE CRACKED.  REPLACED HINGE IAW DC9 SRM 51-30-1 AND 51-30-5.
